Half way through early menopause injection

2 week ago I had my second injection (pro strap) 3 month ago I had my first one (zoladex) don't know why I've had 2 different ones. 3 and half months in I haven't had any side effects and still having on off bleeding as well as stomach bloating. When I saw my gynae the other week he asked how I was getting on and I mentioned that nothing had changed apart from the pain had gone. He was confused how I hadn't had hot flushes, night sweats etc.. So he's booked me in for a pelvic scan which is on the 22nd December. I have also noticed the other day that I had abit of pain on my lower stomach where I had my injection and I've got a hard lump which hurts when I touch it. Has anyone else had this from the injection? And is it normal? It didn't happen last time.

2 Replies

  • Hi I have the injection in my stomach too and yeah it's normal to get the lump and pain there. It does disappear after a few days though XXX

  • Hello, I didn't get the lump from the first injection but have had one from the last three. It swells up like a bee sting and then settles but stays hard throughout the month. It just shrinks but I can still feel it and see it even when the next injection is due. It does go eventually xx

You may also like...